# SDR QXEA2009020300087

- Difficulty date: February 2, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 12,846 hours, 12,291 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD (FORE) RUDDER HAS CHAFE DAMAGE AT THE TOP OF THE RUDDER UPPER INBOARD SIDE.  IN THE COVE AREA APPROX 8" LONG.  AIRCRAFT DOWN FOR REPAIRS.
